# SDR UPS01536562

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN TCAS IND LIGHTING DIM. CREW INDICATED SAFETY OF FLIGHT CAPTAINS VSI/TCAS IND WITH COCKPIT LTS IN ANY POSITION IS TOO DIM TO READ. LIGHTING LEVEL COMES UP TO READABLE ONLY IF OVERHEAD MAP LTS ARE ON FULL THIS IS NOT A SAFE LIGHTING MODE FOR A NIGHT VISUAL APPROACH. REMOVED AND REPLACED CAPTAINS VSI/TCAS INDICATOR, OPERATIONAL TEST GOOD IAW MM 34-45-00
